Intervalle QT. 4b. Psychotropes

En cas de prise de psychotropes, l’intervalle QT s’allonge chez certains patients ce qui justifie le monitoring de l’intervalle QT chez certains patients à risque (syncope ou antécédent familial de syncope, QT borderline, association de plusieurs psychotropes, diarrhée….).

La mesure du QT nécessite une technique irréprochable, et la technique de correction du QT en fonction de la fréquence ne doit pas être celle de Bazett qui majore le QTc avec la tachycardie. La formule de Fridéricia est acceptable.

Ce site permet de calculer le QTc avec toutes les formules de correction

Un QTc > 500 ms ou une augmentation de 60 ms par rapport à l’intervalle de QT de base (initial) justifie l’arrêt ou la réduction de posologie du médicament incriminé

Recommandations danoises formulées en 2014

Fanoe S, et al. Risk of arrhythmia induced by psychotropic medications: a proposal for clinical management. Eur Heart J. 2014 (20):1306-1315.

————————–

Class I

  • If the QT-interval or QTc reaches a length .500 ms or increases by .60 ms compared with baseline, treatment with the particular drug should be ceased or dose reduced (Level of Evidence: C)
  • Hypokalaemia should be avoided during treatment with drugs capable of prolonging the QT interval (level of evidence: C)
  • Concomitant treatment with more than one drug with the propensity of prolonging the QT interval should be avoided if possible (level of evidence: C)

……………………………………………………………………..

Class IIa

  • Before initiation of treatment, assessment of cardiac risk is needed (level of evidence: C)
  • The QT interval should be evaluated before initiation of treatment and during titration of dose (level of evidence: C)
  • In elderly, treatment should be done with caution (level of evidence: C)
  • If cardiac risks are identified, the cardiac risk factors should be optimized and/or a drug with a more favourable risk profile should be preferred if possible in the clinical situation (level of evidence: C)
  • In case of structural heart disease, QT prolongation or cardiac symptoms referral to a cardiologist should be considered (level of evidence: C)

Kallergis EM, Goudis CA, Simantirakis EN, Kochiadakis GE, Vardas PE. Mechanisms, risk factors, and management of acquired long QT syndrome: a comprehensive review. ScientificWorldJournal. 2012;2012:212178.